# SDR 97ZZZX2655

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3760T
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R30069
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 6232901
- Condition: Corroded
- Location: Rt Flap
- Part time: 4,500 hours
- Component: 6232002
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND BOTH LT AND RT FLAP OTBD HINGE BRACKETS ATTACHED TO FLAPS WERE WORKING FREE DUE TO CORROSION ON END CAPS.  REMOVED AND REPLACED CAPS AND REATTACHED BRACKETS.  CAUSE OF FAILURE APPEARS TO BE DISSIMILAR METAL CORROSION.
